p-Johnson homomorphisms and pro-p groups

Masanori Morishita, Yuji Terashima

研究成果: ジャーナルへの寄稿記事

2 引用 (Scopus)

抄録

We propose an approach to study non-Abelian Iwasawa theory, using the idea of Johnson homomorphisms in low dimensional topology. We introduce arithmetic analogues of Johnson homomorphisms/maps, called the p-Johnson homomorphisms/maps, associated to the Zassenhaus filtration of a pro-p Galois group over a Zp-extension of a number field. We give their cohomological interpretation in terms of Massey products in Galois cohomology.

元の言語英語
ページ(範囲)102-136
ページ数35
ジャーナルJournal of Algebra
479
DOI
出版物ステータス出版済み - 6 1 2017

Fingerprint

Pro-p Groups
Homomorphisms
Iwasawa Theory
Galois Cohomology
Galois group
Number field
Filtration
Analogue
Topology

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

これを引用

p-Johnson homomorphisms and pro-p groups. / Morishita, Masanori; Terashima, Yuji.

:: Journal of Algebra, 巻 479, 01.06.2017, p. 102-136.

研究成果: ジャーナルへの寄稿記事

Morishita, Masanori ; Terashima, Yuji. / p-Johnson homomorphisms and pro-p groups. :: Journal of Algebra. 2017 ; 巻 479. pp. 102-136.
@article{b1eedd596732479ba96ec799581f1555,
title = "p-Johnson homomorphisms and pro-p groups",
abstract = "We propose an approach to study non-Abelian Iwasawa theory, using the idea of Johnson homomorphisms in low dimensional topology. We introduce arithmetic analogues of Johnson homomorphisms/maps, called the p-Johnson homomorphisms/maps, associated to the Zassenhaus filtration of a pro-p Galois group over a Zp-extension of a number field. We give their cohomological interpretation in terms of Massey products in Galois cohomology.",
author = "Masanori Morishita and Yuji Terashima",
year = "2017",
month = "6",
day = "1",
doi = "10.1016/j.jalgebra.2017.01.028",
language = "English",
volume = "479",
pages = "102--136",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - p-Johnson homomorphisms and pro-p groups

AU - Morishita, Masanori

AU - Terashima, Yuji

PY - 2017/6/1

Y1 - 2017/6/1

N2 - We propose an approach to study non-Abelian Iwasawa theory, using the idea of Johnson homomorphisms in low dimensional topology. We introduce arithmetic analogues of Johnson homomorphisms/maps, called the p-Johnson homomorphisms/maps, associated to the Zassenhaus filtration of a pro-p Galois group over a Zp-extension of a number field. We give their cohomological interpretation in terms of Massey products in Galois cohomology.

AB - We propose an approach to study non-Abelian Iwasawa theory, using the idea of Johnson homomorphisms in low dimensional topology. We introduce arithmetic analogues of Johnson homomorphisms/maps, called the p-Johnson homomorphisms/maps, associated to the Zassenhaus filtration of a pro-p Galois group over a Zp-extension of a number field. We give their cohomological interpretation in terms of Massey products in Galois cohomology.

UR - http://www.scopus.com/inward/record.url?scp=85012050958&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85012050958&partnerID=8YFLogxK

U2 - 10.1016/j.jalgebra.2017.01.028

DO - 10.1016/j.jalgebra.2017.01.028

M3 - Article

AN - SCOPUS:85012050958

VL - 479

SP - 102

EP - 136

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

ER -